MathSciNet Relay Station
MathSciNet bibliographic data
MR1866754 62M10
Chong, Terence Tai-leung; Wong, Kwan-to Time series properties of aggregated ${\rm AR}(2)$ processes. Econom. Lett. 73 (2001), no. 3, 325–332.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement